Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child having diarrhoea, febrile seizure, vomiting, hurting legs. On BRAT diet. Could it be C-diff colitis?

My 4 year old s pediatrician thinks he has C-diff colitis . He has had diarrhea for 7 days now. He was hospitalized for 2 days. He had bloody diarrhea, a febrile seizure and vomitting. Now it is just the diarrhea. In the hospital they tested for everything except C-diff. We are doing the BRAT diet and plenty of fluids however he complains of his legs hurting. Is this cause for concern?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Since your son is probably suffering from Clostridium diff colitis i would suggest that you firstly have to continue with the antibiotics prescribed by his doctor so that he gets rid of the bacteria.

The leg paining could be just be due to weakness due to the infection .Keep him hydrated with oral rehydration solution so that his electrolytes are normal.Rest continue with BRAT diet.Hoping for a speedy recovery.


Answered: Thu, 13 Jun 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor